# SDR AALA200810137

- Difficulty date: October 26, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 55,703 hours, 28,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SEAT TRACK CORROSION AT STATION 1234 - 1238.  INSTALLED NEW SEAT TRACK FROM STATION 1174 - 1309 AT NR 1 SEAT TRACK.
